# SDR CA020723001

- Difficulty date: June 26, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Beech A24R
- Aircraft time: 2,285 hours
- Engine: Lyc IO360A1A
- Propeller: Mcauly 2D34C9
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Part number: 169110001223
- Condition: Corroded
- Location: Mlg Uplock Mech
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON VISUAL INSPECTION OF THE LT WHEEL WELL, THE ANGLE HOLDING THE UPLOCK HOOK BRACKET WAS IDENTIFIED AS BEING HEAVILY CORRODED, SHOWING SIGNS OF ADVANCED EXFOLIATION CORROSION. UPON DISASSEMBLY, INTERGRANULAR CORROSION WAS ALSO FOUND ON THE UPLOCK HOOK BRACKET, AT THIS MATING SURFACE WITH THE ANGLE.
